RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 4, Pages 219–226 (Mi izv6154)  

Sur la théorie de fermeture

W. Stekloff (V. Steklov)


Full text: PDF file (595 kB)

Bibliographic databases:
Language:

Citation: W. Stekloff (V. Steklov), “Sur la théorie de fermeture”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:4 (1916), 219–226

Citation in format AMSBIB
\Bibitem{Ste16}
\by W.~Stekloff (V.~Steklov)
\paper Sur la th\'eorie de fermeture
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 4
\pages 219--226
\mathnet{http://mi.mathnet.ru/izv6154}
\zmath{https://zbmath.org/?q=an:48.1396.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv6154
  • http://mi.mathnet.ru/eng/izv/v10/i4/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:106
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020